Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Periodic flats in $\mathrm{CAT}(0)$ cube complexes

Michah Sageev and Daniel T Wise

Algebraic & Geometric Topology 11 (2011) 1793–1820
Bibliography
1 W Ballmann, M Brin, Orbihedra of nonpositive curvature, Inst. Hautes Études Sci. Publ. Math. (1995) MR1383216
2 G Baumslag, W W Boone, B H Neumann, Some unsolvable problems about elements and subgroups of groups, Math. Scand. 7 (1959) 191 MR0163948
3 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
4 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
5 J Kari, P Papasoglu, Deterministic aperiodic tile sets, Geom. Funct. Anal. 9 (1999) 353 MR1692474
6 L Mosher, Geometry of cubulated 3–manifolds, Topology 34 (1995) 789 MR1362788
7 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. $(3)$ 71 (1995) 585 MR1347406
8 G P Scott, Finitely generated 3–manifold groups are finitely presented, J. London Math. Soc. $(2)$ 6 (1973) 437 MR0380763
9 D T Wise, Non-positively curved squared complexes: Aperiodic tilings and non-residually finite groups, PhD thesis, Princeton University (1996) MR2694733
10 D T Wise, A flat plane that is not the limit of periodic flat planes, Algebr. Geom. Topol. 3 (2003) 147 MR1997317
11 D T Wise, Approximating flats by periodic flats in CAT(0) square complexes, Canad. J. Math. 57 (2005) 416 MR2124924